# SDR CA990111011

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Regulator
- Part number: 10320421
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC REGULATED FLOW REGULATOR BODY CRACKED 360 DEGREES AROUND END ONE INCH FROM END FITTING.  REPLACED.
